Mathematische Zeitschrift

, Volume 187, Issue 3, pp 425–432

On the spectrum of non-compact manifolds with finite volume

  • Robert Brooks
Article

DOI: 10.1007/BF01161957

Cite this article as:
Brooks, R. Math Z (1984) 187: 425. doi:10.1007/BF01161957

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Robert Brooks
    • 1
  1. 1.Courant Inst. of Math. SciencesNew York Univ.New YorkUSA
  2. 2.Univ. of Southern Calif.Los AngelesUSA

Personalised recommendations